# SDR Q2SA20210629447

- Difficulty date: June 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-800
- Aircraft serial: 34029
- Aircraft time: 45,543 hours, 22,774 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED WITHOUT INCIDENT. CREW REPORTED FLAP TRAILING EDGE DISAGREE DURING LANDING, WITH SELECTOR LEVER AT 15, INDICATION 25. FOUND FSEU BITE 830 FAULT 27 51351. PERFORMED BOEING FIM 27-50, TASK 803. NO FAULTS FOUND. REMOVED AND REPLACED FSEU IAW B737 AMM 27-51-01, OPS CK GOOD AND AIRCRAFT RELEASED ON LOG PAGE 1475451.
